# SDR USAASB95028

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2301 - SYR - ON TAKEOFF, AUTO PRESSURIZATION FAILED.  STANDBY WOULD NOT PRESSURIZE THE AIRCRAFT.  LEVELED OFF AT 8000 FEET AND RETURNED TO SYR.  (M)
